ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Sain, D and Mal, A and Mandal, K and Paul, K (2021) On uniform Bishop-Phelps-Bollobás type approximations of linear operators and preservation of geometric properties. In: Journal of Mathematical Analysis and Applications, 494 (1).

Sain, D and Tanaka, R (2020) Modular Birkhoff�James orthogonality in B(X, Y) and K(X, Y). In: Banach Journal of Mathematical Analysis, 14 (4). pp. 1347-1362.

Ray, A and Roy, S and Bagchi, S and Sain, D (2020) Extreme contractions on finite-dimensional polygonal banach spaces. II. In: Journal of Operator Theory, 84 (1). pp. 127-137.

Sain, D (2020) On the Norm Attainment Set of a Bounded Linear Operator and Semi-Inner-Products in Normed Spaces. In: Indian Journal of Pure and Applied Mathematics, 51 (1). pp. 179-186.

Sain, D and Roy, S and Bagchi, S and Balestro, V (2020) A study of symmetric points in Banach spaces. In: Linear and Multilinear Algebra .

Sain, D and Paul, K and Mal, A and Ray, A (2019) A complete characterization of smoothness in the space of bounded linear operators. In: Linear and Multilinear Algebra .

This list was generated on Mon Oct 26 16:20:41 2020 IST.